You have no items in your shopping cart.
Paracetamol 500mg Tablets contain paracetamol as an active ingredient, which is an analgesic to help provide pain relief for mild to moderate pain. It helps to alleviate the symptoms of aches and pains including headache, toothache, cold and flu.
|Age Limit Male||N/A|
|Age Limit Feamle||N/A|
|Continue Buying Month Limit||N/A|
|Continue Buying Day Limit||N/A|
|Max Purchase Qty||N/A|